Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 101, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Nov 7, 2011, 6:03 PM CST for Cottle County, King County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 7, 2011, 6:03 PM CST (00:03 UTC)
- Expired
- Nov 7, 2011, 6:41 PM CST
- In force
- 38 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Cottle County, TX, King County, TX
The radar
The Altus AFB radar (KFDR), 116 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 7, 1:11 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
964
WUUS54 KLUB 080003
SVRLUB
TXC101-269-080100-
/O.NEW.KLUB.SV.W.0101.111108T0003Z-111108T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
603 PM CST MON NOV 7 2011
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KING COUNTY IN NORTHWEST TEXAS.
SOUTHEASTERN COTTLE COUNTY IN NORTHWEST TEXAS.
* UNTIL 700 PM CST
* AT 601 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GROW...OR 10 MILES NORTH OF GUTHRIE...AND MOVING NORTHEAST AT 40
MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CHALK AND
HACKBERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3377 10005 3370 10026 3378 10037 3420 10005
3420 10004 3384 10004 3384 10000 3383 10000
TIME...MOT...LOC 0003Z 226DEG 34KT 3378 10025
$$
JM2 follow-up statements
668
WWUS54 KLUB 080017
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
617 PM CST MON NOV 7 2011
TXC101-269-080100-
/O.CON.KLUB.SV.W.0101.000000T0000Z-111108T0100Z/
KING TX-COTTLE TX-
617 PM CST MON NOV 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
COTTLE AND NORTHEASTERN KING COUNTIES UNTIL 700 PM CST...
AT 614 PM CST...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR CHALK...OR 14 MILES SOUTHEAST OF PADUCAH...
MOVING NORTHEAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3377 10005 3379 10022 3389 10018 3402 10004
3384 10004 3384 10000 3383 10000
TIME...MOT...LOC 0017Z 226DEG 34KT 3387 10013
$$
JM729
WWUS54 KLUB 080041
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
641 PM CST MON NOV 7 2011
TXC101-269-080051-
/O.CAN.KLUB.SV.W.0101.000000T0000Z-111108T0100Z/
KING TX-COTTLE TX-
641 PM CST MON NOV 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COTTLE AND
NORTHEASTERN KING COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 9 PM!
LAT...LON 3377 10005 3379 10022 3389 10018 3402 10004
3384 10004 3384 10000 3383 10000
TIME...MOT...LOC 0041Z 226DEG 34KT 3403 9994
$$
JMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 5:25 PM CST, 38 minutes earlier.
Area forecast discussion, Nov 7, 5:25 PM CST, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 525 PM CST MON NOV 7 2011 .AVIATION... DRYLINE AND COLD FRONT INTERSECTION NOT TOO FAR FROM KCDS ATTM AND WITH STRONG LIFT AHEAD OF AN UPPER LOW OVER NERN AZ WILL KEEP A THREAT FOR TSRA AT KCDS THROUGH AT LEAST 03Z IF NOT FOR SEVERAL HOURS AFTER THAT BEFORE DRYLINE SHIFTS TO THE EAST LATER TONIGHT. MEANWHILE KLBB WILL REMAIN IN THE DRY AIR AND LIKELY NOT GOING TO SEE PRECIP THIS EVENING WITH BRUNT OF LIFT FROM THE UPPER LOW STAYING TO THE NORTH. && .PREV DISCUSSION... /ISSUED 221 PM CST MON NOV 7 2011/ SHORT TERM... STILL WAITING TO SEE HOW THINGS WILL UNFOLD AS OF 2 PM THIS AFTERNOON. ALREADY HAD A FEW STORMS FIRE IN THE AREA AND PUSH OFF TO THE NORTHEAST WITH ADDITIONAL DEVELOPMENT EXPECTED THROUGH THE NIGHT FOR AREAS OFF THE CAPROCK. WITH THE MAIN STORM SYSTEMS STILL OFF TO THE WEST...EXPECT TO SEE CONVECTION RAMP UP ONCE AGAIN AS THE MAIN LIFT PUSHES OVER THE REGION. MODELS CONTINUE TO INCREASE CONVECTIVE COVERAGE ALONG THE DRY LINE THIS AFTERNOON AND THEN PUSH OFF TO THE EAST AFTER MIDNIGHT. FINALLY STARTING TO SEE DRIER AIR MIX INTO THE AREA AND LATEST OBS AT 20Z ARE SHOWING DEWPOINTS FALLING ACROSS ALL BUT THE FAR EASTERN ROLLING PLAINS. 18Z NAM IS COMING IN CLOSER TO THE PREVIOUS HRRR AND RUC RUNS WITH KEEPING DEEPER MOISTURE EAST BUT IS STILL LOWER OVERALL WITH VALUES. ALL MODELS SHOW A SECOND ROUND OF MORE WIDESPREAD CONVECTIVE ACTIVITY ALONG THE ENTIRE LENGTH OF THE DRYLINE STARTING BETWEEN 00-06Z TONIGHT AS ISOLATED STORMS...AND THEN GRADUALLY EVOLVING INTO A CONVECTIVE LINE. CAN STILL EXPECT TO SEE SOME SEVERE WEATHER WITH ISOLATED STORMS EARLY ON AND THEN A GRADUAL TRANSITION TO MORE OF A WIND AND HAIL THREAT AS THE CONVECTIVE LINE DEVELOPS AND ORGANIZES. CANNOT RULE OUT HOWEVER AN EMBEDDED CIRCULATION WITHIN THE LINE ITSELF. NAM12 CLEARS THE WESTERN EDGE OF THE PRECIP RIGHT AROUND 6 AM AND THEN ALL MODELS BRING IN BREEZY CONDITIONS TOMORROW AFTERNOON AS THE MAIN STORM SYSTEM SWINGS OUT ACROSS THE PANHANDLE. WEST WINDS SUSTAINED 20 TO 30 WITH SOME GUSTS UP TO 40 MPH CANNOT BE RULED OUT THROUGH MID-DAY TUESDAY BEFORE A COLD FRONT PUSHES ACROSS THE AREA LATE IN THE DAY. THIS MAY RESULT IN AREAS OF BLOWING DUST DEPENDING ON HOW STRONG WINDS BECOME. COOLER AIR ARRIVING WITH THE FRONT MAY HELP TO HOLD HIGH TEMPERATURES DOWN A BIT TOMORROW AFTERNOON...ESPECIALLY ACROSS THE CAPROCK WHILE HIGHS OVER THE ROLLING PLAINS MAY HAVE A BIT OF A WARMUP THANKS TO WEAK DOWNSLOPE COMPONENT TO THE WINDS. JORDAN LONG TERM... THE UA DISTURBANCE THAT HAVE PROVIDED PORTIONS OF THE SOUTHERN PLAINS WITH SEVERE WEATHER THIS AFTERNOON...IS PROGGED TO BE ACROSS THE CENTRAL PLAINS TUESDAY NIGHT...AND HEADING TOWARDS THE GREAT LAKES REGION MID-WEEK. THUS THE BEST PRECIP AND SYNOPTIC LIFT...WILL BE NORTH AND EAST OF THE CWA FOR THE START OF THE EXTENDED FORECAST. SFC WINDS WILL REMAIN FROM A NORTHERLY COMPONENT ON WEDNESDAY THANKS TO A 1030+ MB SFC HIGH SETTLING IN ACROSS THE REGION FROM THE ROCKY MOUNTAINS. AS A RESULT...TEMPS MAY BE BELOW SEASONAL AVG MID-WEEK DUE TO THE CAA BEHIND THE SAID SFC RIDGE. THUS OVERNIGHT LOWS WILL LIKELY BE AT/BELOW FREEZING ESPECIALLY ACROSS LOCALES ON THE CAPROCK. SFC RIDGE WILL SHIFT SE OF THE CWA BY FRIDAY...AS SFC LEE TROUGHING NORTH OF THE REGION INDUCES WINDS TO VEER TO A MORE SOUTH TO SOUTHWESTERLY COMPONENT /HENCE PROMOTING SLIGHTLY BREEZY CONDITIONS/...THUS ALLOWING TEMPS TO WARM TO/SLIGHTLY ABOVE CLIMO. SFC LOW IS PROGGED TO DIVE SOUTH TO THE CWA BY SATURDAY...CREATING WINDS TO VEER FURTHER TO THE WEST AND NORTHWEST...WITH TEMPS PERSISTING AT/ABOVE NORMAL. BY SUNDAY HEIGHT FALLS WILL ENSUE AS THE AFOREMENTIONED UA RIDGE FLATTENS AND THE FLOW ALOFT EVOLVES INTO SOUTHWESTERLY FLOW...THANKS TO A PACIFIC LOW NEARING THE BAJA OF CALIFORNIA. UNCERTAINTY SETS IN WITH REGARD TO THE EXACT TRAJECTORY OF THE SAID PACIFIC LOW...IN ADDITION TO THE SPATIAL DISTRIBUTION OF POSSIBLE PRECIP. WILL MAINTAIN SILENT POPS ATTM AS THE ANALYZING OF FUTURE MODEL RUNS IS HIGHLY DESIRED. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 31 51 25 51 27 / 10 10 0 0 0 TULIA 38 54 27 52 29 / 10 10 10 0 0 PLAINVIEW 38 56 26 53 27 / 10 10 0 0 0 LEVELLAND 36 58 29 53 28 / 10 10 0 0 0 LUBBOCK 37 59 31 56 27 / 10 10 0 0 0 DENVER CITY 36 60 32 53 30 / 10 10 0 0 0 BROWNFIELD 36 60 32 54 29 / 10 10 0 0 0 CHILDRESS 44 63 33 57 30 / 60 10 10 0 0 SPUR 47 65 34 53 30 / 30 10 0 0 0 ASPERMONT 52 68 36 56 33 / 60 10 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Nov 7, 11:17 AM CST, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1117 AM CST MON NOV 7 2011 TXZ021>044-081730- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1117 AM CST MON NOV 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND EAST OF THE INTERSTATE 27 CORRIDOR...OR GENERALLY OVER THE ROLLING PLAINS. A FEW DISCRETE SUPERCELLS MAY FORM ALONG THE DRYLINE ACROSS THE SOUTHEASTERN TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS BEFORE DEVELOPING INTO A SQUALL LINE. LARGE HAIL...DAMAGING WINDS...AND AN INCREASING RISK OF TORNADOES WILL BE THE PRIMARY THREATS. ISOLATED STORMS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON ACROSS THE NORTHERN ROLLING PLAINS AND A FEW OF THESE COULD BECOME SUPERCELLS. THESE STORMS WILL MOVE OFF TO THE NORTHEAST WHILE ADDITIONAL STORMS WILL DEVELOP SOUTHWARD ALONG THE DRYLINE THROUGH TONIGHT. AS COVERAGE INCREASES SOUTHWARD...STORMS WILL LIKELY ORGANIZE INTO A SQUALL LINE BETWEEN 8 PM AND MIDNIGHT WITH THE LINE DEVELOPING INTO THE SOUTHERN ROLLING PLAINS. ALL THUNDERSTORM ACTIVITY SHOULD PUSH EAST OF THE AREA EARLY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY AND THIS EVENING...ESPECIALLY OVER THE EXTREME SOUTHEASTERN TEXAS PANHANDLE INTO THE ROLLING PLAINS. JORDAN
In the hours before
Special weather statement, Nov 7, 12:54 PM CST, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1254 PM CST MON NOV 7 2011 TXZ026-071930- CHILDRESS- 1254 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS COUNTY... AT 1252 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CHILDRESS...MOVING NORTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS SPEEDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. JORDAN
Special weather statement, Nov 7, 4:06 PM CST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 406 PM CST MON NOV 7 2011 TXZ026-072230- CHILDRESS- 406 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS COUNTY... AT 403 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES NORTH OF CHILDRESS...MOVING NORTHEAST AT 35 MPH. ADDITIONAL THUNDERSTORMS WERE LOCATED 5 MILES NORTH OF CHILDRESS. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THE STORM OVER NORTHWESTERN CHILDRESS COUNTY. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. JORDAN
Special weather statement, Nov 7, 4:47 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 447 PM CST MON NOV 7 2011 TXZ025-026-032-072315- CHILDRESS-COTTLE-HALL- 447 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR COTTLE...HALL AND CHILDRESS COUNTIES... AT 441 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS FROM 8 MILES SOUTHWEST OF CHILDRESS TO 4 MILES NORTH OF PADUCAH. THESE STORMS ARE MOVING NORTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS SPEEDS UP TO 40 MPH AND VERY HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SRC
Special weather statement, Nov 7, 5:28 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 528 PM CST MON NOV 7 2011 TXZ025-026-031-032-037-038-043-044-080015- CHILDRESS-COTTLE-DICKENS-HALL-KENT-KING-MOTLEY-STONEWALL- 528 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL...KENT...DICKENS...KING...COTTLE...MOTLEY...HALL AND CHILDRESS COUNTIES... AT 523 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS FROM 20 MILES NORTH OF CHILDRESS TO PADUCAH TO 8 MILES SOUTH OF JAYTON. THESE STORMS WERE MOVING NORTH AT 45 MPH. PENNY SIZE HAIL...WIND SPEEDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS AS THEY CROSS HIGHWAY 83. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS. SRC
Special weather statement, Nov 7, 5:48 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 548 PM CST MON NOV 7 2011 TXZ031-037-080015- DICKENS-MOTLEY- 548 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DICKENS AND MOTLEY COUNTIES... AT 544 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME WEST CENTRAL DICKENS COUNTY NEAR MCADOO...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL AND OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SRC
Special weather statement, Nov 7, 6:03 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 603 PM CST MON NOV 7 2011 TXZ042-043-080045- GARZA-KENT- 603 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR GARZA AND KENT COUNTIES... AT 557 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER SOUTH CENTRAL GARZA AND WESTERN KENT COUNTY...MOVING NORTHEAST AT 35 MPH. ADDITIONAL STORMS WERE MOVING NORTHEAST FROM BORDEN COUNTY AND COULD AFFECT LAKE ALAN HENRY BETWEEN 615 AND 645 PM. PENNY SIZE HAIL AND OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORMS HAVE PASSED. SRC
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 6:23 PM CST | Severe Thunderstorm Warning | LUB | Dickens, Kent | 37 min |
| Nov 7, 7:22 PM CST | Severe Thunderstorm Warning | LUB | Cottle, King | 38 min |
| Nov 7, 8:48 PM CST | Areal Flood Advisory | LUB | King | 117 min |
| Nov 7, 10:06 PM CST | Severe Thunderstorm Warning | LUB | Crosby, Garza | 24 min |
| Nov 8, 12:39 AM CST | Dense Fog Advisory | LUB | Bailey, Briscoe, Castro, Crosby, Floyd, Hale and 6 more | 2 hr |
| Nov 8, 1:10 AM CST | Severe Thunderstorm Warning | LUB | Garza, Kent | 50 min |
| Nov 8, 1:58 AM CST | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.